MathSciNet Relay Station
MathSciNet bibliographic data
MR242973 20.90
Lallement, Gérard; Petrich, Mario Irreducible matrix representations of finite semigroups. Trans. Amer. Math. Soc. 139 1969 393–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement